Well-Posedness for Mixed Quasivariational-Like Inequalities
Author
Abstract
Suggested Citation
DOI: 10.1007/s10957-008-9428-9
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- M. B. Lignola, 2006. "Well-Posedness and L-Well-Posedness for Quasivariational Inequalities," Journal of Optimization Theory and Applications, Springer, vol. 128(1), pages 119-138, January.
- D. Chan & J. S. Pang, 1982. "The Generalized Quasi-Variational Inequality Problem," Mathematics of Operations Research, INFORMS, vol. 7(2), pages 211-222, May.
- S. Schaible & J. C. Yao & L. C. Zeng, 2006. "Iterative Method for Set-Valued Mixed Quasi-variational Inequalities in a Banach Space," Journal of Optimization Theory and Applications, Springer, vol. 129(3), pages 425-436, June.
- Q. H. Ansari & J. C. Yao, 2001. "Iterative Schemes for Solving Mixed Variational-Like Inequalities," Journal of Optimization Theory and Applications, Springer, vol. 108(3), pages 527-541, March.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- M. Beatrice Lignola & Jacqueline Morgan, 2015. "MinSup Problems with Quasi-equilibrium Constraints and Viscosity Solutions," CSEF Working Papers 393, Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy.
- L. Q. Anh & P. Q. Khanh & D. T. M. Van, 2012. "Well-Posedness Under Relaxed Semicontinuity for Bilevel Equilibrium and Optimization Problems with Equilibrium Constraints," Journal of Optimization Theory and Applications, Springer, vol. 153(1), pages 42-59, April.
- Yi-bin Xiao & Nan-jing Huang, 2011. "Well-posedness for a Class of Variational–Hemivariational Inequalities with Perturbations," Journal of Optimization Theory and Applications, Springer, vol. 151(1), pages 33-51, October.
- Savin Treanţă, 2021. "On Well-Posedness of Some Constrained Variational Problems," Mathematics, MDPI, vol. 9(19), pages 1-12, October.
- Jia-Wei Chen & Zhongping Wan & Yeol Cho, 2013. "Levitin–Polyak well-posedness by perturbations for systems of set-valued vector quasi-equilibrium problems," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 77(1), pages 33-64, February.
- M. Darabi & J. Zafarani, 2015. "Tykhonov Well-Posedness for Quasi-Equilibrium Problems," Journal of Optimization Theory and Applications, Springer, vol. 165(2), pages 458-479, May.
- Phan Khanh & Vo Long, 2014. "Invariant-point theorems and existence of solutions to optimization-related problems," Journal of Global Optimization, Springer, vol. 58(3), pages 545-564, March.
- Savin Treanţă, 2022. "Well-Posedness Results of Certain Variational Inequalities," Mathematics, MDPI, vol. 10(20), pages 1-15, October.
- J. W. Chen & Y. J. Cho & S. A. Khan & Z. Wan & C. F. Wen, 2015. "The Levitin-Polyak well-posedness by perturbations for systems of general variational inclusion and disclusion problems," Indian Journal of Pure and Applied Mathematics, Springer, vol. 46(6), pages 901-920, December.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Shamshad Husain & Sanjeev Gupta & Vishnu Narayan Mishra, 2013. "Generalized -Cocoercive Operators and Generalized Set-Valued Variational-Like Inclusions," Journal of Mathematics, Hindawi, vol. 2013, pages 1-10, June.
- Tian, Guoqiang, 1991. "Generalized quasi-variational-like inequality problem," MPRA Paper 41219, University Library of Munich, Germany, revised 26 May 1992.
- G. Wang & X. X. Huang, 2012. "Levitin–Polyak Well-Posedness for Optimization Problems with Generalized Equilibrium Constraints," Journal of Optimization Theory and Applications, Springer, vol. 153(1), pages 27-41, April.
- L. Q. Anh & P. Q. Khanh & D. T. M. Van, 2012. "Well-Posedness Under Relaxed Semicontinuity for Bilevel Equilibrium and Optimization Problems with Equilibrium Constraints," Journal of Optimization Theory and Applications, Springer, vol. 153(1), pages 42-59, April.
- Ya-Ping Fang & Rong Hu, 2007. "Estimates of approximate solutions and well-posedness for variational inequalities," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 65(2), pages 281-291, April.
- Samir Adly & Maïtine Bergounioux & Mohamed Ait Mansour, 2010. "Optimal control of a quasi-variational obstacle problem," Journal of Global Optimization, Springer, vol. 47(3), pages 421-435, July.
- Yi-bin Xiao & Nan-jing Huang, 2011. "Well-posedness for a Class of Variational–Hemivariational Inequalities with Perturbations," Journal of Optimization Theory and Applications, Springer, vol. 151(1), pages 33-51, October.
- Ankur A. Kulkarni & Uday V. Shanbhag, 2012. "Revisiting Generalized Nash Games and Variational Inequalities," Journal of Optimization Theory and Applications, Springer, vol. 154(1), pages 175-186, July.
- Paolo Cubiotti & Jen-Chih Yao, 1997. "Discontinuous implicit quasi-variational inequalities with applications to fuzzy mappings," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 46(2), pages 213-228, June.
- Savin Treanţă, 2022. "Well-Posedness Results of Certain Variational Inequalities," Mathematics, MDPI, vol. 10(20), pages 1-15, October.
- Zhou, Jing & Lam, William H.K. & Heydecker, Benjamin G., 2005. "The generalized Nash equilibrium model for oligopolistic transit market with elastic demand," Transportation Research Part B: Methodological, Elsevier, vol. 39(6), pages 519-544, July.
- SCRIMALI, Laura, 2006. "A quasi-variational inequality approach to the financial equilibrium problem," LIDAM Discussion Papers CORE 2006108, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
- X. P. Ding, 2012. "Auxiliary Principle and Algorithm of Solutions for a New System of Generalized Mixed Equilibrium Problems in Banach Spaces," Journal of Optimization Theory and Applications, Springer, vol. 155(3), pages 796-809, December.
- Marco Castellani & Massimiliano Giuli & Sara Latini, 2023. "Projected solutions for finite-dimensional quasiequilibrium problems," Computational Management Science, Springer, vol. 20(1), pages 1-14, December.
- P. Cubiotti, 1997. "Generalized Quasi-Variational Inequalities in Infinite-Dimensional Normed Spaces," Journal of Optimization Theory and Applications, Springer, vol. 92(3), pages 457-475, March.
- Igor Konnov, 2021.
"Variational Inequality Type Formulations of General Market Equilibrium Problems with Local Information,"
Journal of Optimization Theory and Applications, Springer, vol. 188(2), pages 332-355, February.
- Igor Konnov, 2020. "Variational Inequality Type Formulations of General Market Equilibrium Problems with Local Information," Papers 2006.01178, arXiv.org, revised Jun 2020.
- S. X. Li, 1998. "Cone Concavity and Multiple-Payoff Constrained n-Person Games," Journal of Optimization Theory and Applications, Springer, vol. 97(1), pages 119-149, April.
- Maria Bernadette Donato & Monica Milasi & Carmela Vitanza, 2016. "On the Study of an Economic Equilibrium with Variational Inequality Arguments," Journal of Optimization Theory and Applications, Springer, vol. 168(2), pages 646-660, February.
- Vittorio Latorre & Simone Sagratella, 2016. "A canonical duality approach for the solution of affine quasi-variational inequalities," Journal of Global Optimization, Springer, vol. 64(3), pages 433-449, March.
- Savin Treanţă, 2021. "On Well-Posedness of Some Constrained Variational Problems," Mathematics, MDPI, vol. 9(19), pages 1-12, October.
More about this item
Keywords
Mixed quasivariational-like inequalities; Well-posedness; Well-posedness in the generalized sense; Multivalued maps; Measure of noncompactness;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:joptap:v:139:y:2008:i:1:d:10.1007_s10957-008-9428-9. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.